MAUDE Adverse Event Report: LIFE SPINE, INC. LIFE SPINE; PROLIFT

LIFE SPINE, INC. LIFE SPINE; PROLIFT
Model Number 151-261
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant and installer were sent back to life spine, both were investigated and there are no issues with either the implant or installer.
 
Event or Problem Description
Surgeon placed the implant and removed the installer, took an x-ray and determined that the implant needed to be moved.However could not attach the installer to the implant after attempts both visually and with a microscope determined that he could not re-attach.A vascular surgeon was called to remove the implant (removal process took 2-hours) , a new implant was installed and surgery was successful.

Brand Name
LIFE SPINE
Common Device Name
PROLIFT
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s. quality drive
huntley IL 60142
MDR Report Key8623665
Report Number3004499989-2019-00004
Device Sequence Number19358676
Product Code MAX
UDI-Device Identifier00190837030940
UDI-Public(01)00190837030940
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number151-261
Device Catalogue Number151-216
Device Lot NumberCNW18061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;